# SDR SWI2025F00231

- Difficulty date: December 2, 2024
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 42,992 hours, 29,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BEAM AT FS 1051.00 BETWEEN LBL27 - 36. MARKED     (C-CHECK RO 2/26/2025)    REMOVED CORROSION ON FLOOR SUPPORT BEAM AT FS 1051.00 BETWEEN LBL27 - 36 REF  CRJ900 SRM 51-21-06-001-001 A01 AND PERFORMED ALL STEPS OF REO 690-53-61-1478 REV-- DATE:2024-12-24. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
